Correlation inequalities for antiferromagnets

S. B. Shlosman

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We prove several correlation inequalities for a class of antiferromagnets with pair interaction and arbitrary fields. To do this we use the Ginibre-Percus method of double variables.

Original languageEnglish
Pages (from-to)59-64
Number of pages6
JournalJournal of Statistical Physics
Volume22
Issue number1
DOIs
Publication statusPublished - Jan 1980
Externally publishedYes

Keywords

  • antiferromagnetic systems
  • arbitrary fields
  • Correlation inequalities
  • Ginibre-Percus method

Fingerprint

Dive into the research topics of 'Correlation inequalities for antiferromagnets'. Together they form a unique fingerprint.

Cite this